# SDR AALA20020135

- Difficulty date: June 21, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SCRATCHES AND GOUGES ON INBOARD BULKHEAD IN LEFT AC BAY.  REPAIRED DAMAGE BY INSTALLING DOUBLER PER ESO 51000.  (M)
